# SDR SWIA202264887

- Difficulty date: January 13, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.280 CROSSBEAM UPPER FLANGE IS CORRODED BETWEEN RBL 9 AND LBL18   (C CHECK RO 3/11/2022)   REMOVED OLD DAMAGED  AND LOCATED, DRILLED AND SHOT NEWFS 280 CROSS BEAM UPPER FLANGE BETWEEN RBL9 AND RBL 8 IAW SRM 51-42-06 AND SRM 51-40-11 REV 38 B DATED 25 NOV 2020. BOMBARDIAR REO 601R-53-11-993 REV-- DATED 11 APR 06 REFERENCED FOR FASTENER CALL OUT. REFERENCE CONTINUATION CARD FOR DETAILS OF WORK PERFROMED. NO CHANGE IN WEIGHT, FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED
